Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Energy splitting


Authors: David G. Costa and Walter A. Strauss
Journal: Quart. Appl. Math. 39 (1981), 351-361
MSC: Primary 35L45; Secondary 78A25, 81C05, 81E10
DOI: https://doi.org/10.1090/qam/636240
MathSciNet review: 636240
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. S. S. Avila and D. G. Costa, Asymptotic properties of general symmetric hyperbolic systems, J. Funct. Anal. (to appear) MR 560217
  • [2] C. Bardos and D. G. Costa, Decay along nonbicharacteristic rays of solutions of the first-order hyperbolic systems, J. Math. Pures Appl. 53, 427-435 (1974) MR 0374687
  • [3] A. R. Brodsky, On the asymptotic behavior of solutions of the wave equation, Proc. A.M.S. 18, 207-8 (1967) MR 0212417
  • [4] D. G. Costa, On partition of energy for uniformly propagative systems, J. Math. Anal. App. 58, 56-62 (1977) MR 0470505
  • [5] D. G. Costa and W. A. Strauss, Energy asymptotics of hyperbolic systems, A.M.S. Notices 26, A-434 (1979)
  • [6] G. Dassios, Equipartition of energy for Maxwell's equations, Quart. Appl. Math. (to appear)
  • [7] G. Dassios. Equipartition of energy in elastic wave propagation, Mech. Res. Comm. 6, 45-50 (1979) MR 524233
  • [8] G. Dassios and E. Galanis, Asymptotic equipartition of kinetic and strain energy for elastic waves in anisotropic media, Quart. Appl. Math. 38, 121-128 (1980) MR 575835
  • [9] F. G. Friedlander, On the radiation field of pulse solutions of the wave equation II, Proc. Roy. Soc. London 279A, 386-394 (1964) MR 0164132
  • [10] R. Glassey and W. A. Strauss, Decay of classical Yang-Mills fields, Comm. Math. Phys. 65, 1-13 (1979). Also, Propagation of the energy of Yang-Mills fields, in: Bifurcation phenomena in mathematical physics (ed. D. Bessis and C. Bardos), Reidel Publ. Co. (to appear) MR 526974
  • [11] C. Huygens, Traité de la Lumière, Paris, 1690
  • [12] F. John, Plane waves and spherical means applied to partial differential equations, Interscience, 1955 MR 0075429
  • [13] P. D. Lax and R. S. Phillips, Scattering theory, Academic Press, 1967 MR 0217440
  • [14] P. D. Lax and R. S. Phillips, Decaying modes for the wave equation, Comm. Pure App. Math. 22, 737-787 (1969) MR 0254432
  • [15] P. D. Lax and R. S. Phillips, Scattering theory for the acoustic equation in an even number of space dimensions, Indiana U. Math. J. 22, 101-134 (1972) MR 0304882
  • [16] W. A. Strauss, Decay and asymptotics for $ u = F\left( u \right)$, J. Funct. Anal. 2, 409-457 (1968) MR 0233062
  • [17] W. A. Strauss, Existence of the scattering operator for moving obstacles, J. Funct. Anal. 31, 255-262 (1979) MR 525956
  • [18] W. A. Strauss, Some energy components tend to zero globally, A.M.S. Notices 26, A-431 (1979)
  • [19] R. S. Strichartz, Asymptotic behavior of waves (to appear) MR 611588
  • [20] C. H. Wilcox, Scattering theory for the d'Alembert equation in exterior domains, Lecture Notes in Math. No. 442, Springer, 1975 MR 0460927
  • [21] C. H. Wilcox, Asymptotic wave functions and energy distributions in strongly propagative anisotropic media, J. Math. Pures Appl. 57, 275-321 (1978) MR 513101

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L45, 78A25, 81C05, 81E10

Retrieve articles in all journals with MSC: 35L45, 78A25, 81C05, 81E10


Additional Information

DOI: https://doi.org/10.1090/qam/636240
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society